# SDR USAA920080484

- Difficulty date: February 10, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 80,043 hours, 30,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N832853
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C12 CHECK - CORROSION ON L2 DOOR CUT OUT LOWER SILL INNER CHORD, BS 692 - BS 728, LBL 48, WL 208.  REPLACED L2 DOOR CUT OUT LOWER SILL INNER CHORD, BS 692 - BS 728, LBL 48, WL 208 IAW B757 SRM 51-40-02.
